The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

A Note on Transversal hypersurfaces of Lorentzian para-Sasakian manifolds with a Semi-Symmetric Non-Metric Connection

Authors

Arjumand Ahmad and Shamsur Rahman

Abstract

Transversal hypersurfaces of Lorentzian para-Sasakian manifold are defined.
It is proved that the fundamental 2-form on the transversal hypersurfaces of
Lorentzian para-Sasakian manifold with (f, g, u, v, λ)-structure are closed. In
this paper it is shown that transversal hypersurfaces of Lorentzian para-Sasakian manifold admits a product structure with a semi symmetric non metric connection. It is shown that transversal hypersurfaces of Lorentzian para-Sasakian manifold with a semi symmetric non metric connection are closed

Keywords and Phrases : Lorentzian almost paracontact manifolds, Almost
product metric structure, Transversal hypersurfaces, Lorentzian almost paracontact Sasakian manifolds, Quarter Semi-symmetric non metric connection.
AMS Subject Classification : : 53C25, 53C40.

Received date : November 11, 2013

Accepted date: May 21, 2014

cited by: J.T.S. Vol. 8 (2014), pp.53-63

Download PDF